# SDR SWAA021403

- Difficulty date: June 21, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 64,189 hours, 69,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 92001503
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY BIN DOOR WOULD NOT OPEN AT ROW NR 21DEF.  REPAIRED DOOR HINGE PER MM.
